National Changhua University of Education Institutional Repository : Item 987654321/17756
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16839727      在线人数 : 359
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17756

题名: On a Generalization of the Dedekind-Holder Theorem
作者: Huang, Sen-Shan;Peng, Wen-Sen
贡献者: 數學系
关键词: Euler’s totient;Möbius function;Schemmel’s function;Ramanujan’s sum;Von Sterneck function;Dedekind-Hölder theorem
日期: 2008-10
上传时间: 2013-12-30T06:57:42Z
出版者: SpringerLink
摘要: The Dedekind–Hölder theorem states that Ramanujan’s sum and the Von Sterneck function are identical. In this article, we extend the Dedekind–Hölder theorem by generalizing both Ramanujan’s sum and the Von Sterneck function and showing that the two generalizations are identical.
關聯: The Ramanujan Journal, 17(1): 19-31
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML304检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈